The Janson inequalities for general up-sets
Riordan, O Warnke, L (05 Mar 2012)
Achlioptas process phase transitions are continuous
Riordan, O Warnke, L (25 Feb 2011)
The Diameter of a Scale-Free Random Graph
Bollobás*, B Riordan, O Combinatorica volume 24 issue 1 5-34 (Jan 2004)
Colorings generated by monotone properties
Bollobás, B Riordan, O Random Structures and Algorithms volume 12 issue 1 1-25 (07 Jan 1998)
A Tutte Polynomial for Coloured Graphs
BOLLOBÁS, B RIORDAN, O Combinatorics Probability Computing volume 8 issue 1-2 45-93 (01 Jan 1999)
Linearized chord diagrams and an upper bound for vassiliev invariants
Bollobás, B Riordan, O Journal of Knot Theory and Its Ramifications volume 9 issue 07 847-853 (21 Nov 2000)
Contraction–Deletion Invariants for Graphs
Bollobás, B Pebody, L Riordan, O Journal of Combinatorial Theory Series B volume 80 issue 2 320-345 (Nov 2000)
The Maximum Degree of a Random Graph
RIORDAN, O SELBY, A Combinatorics Probability Computing volume 9 issue 6 549-572 (09 Nov 2000)
Shortest paths and load scaling in scale-free trees
Bollobás, B Riordan, O Physical Review E volume 69 issue 3 036114 (24 Mar 2004)
Random Regular Graphs of Non-Constant Degree: Independence and Chromatic Number
COOPER, C FRIEZE, A REED, B RIORDAN, O Combinatorics Probability Computing volume 11 issue 4 323-341 (06 Jul 2002)
Subscribe to